MAUDE Adverse Event Report: MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 429678
Medical Device Problem Codes Failure to Capture (1081); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-45, lead, implanted: (b)(6) 2021.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced extra stimulation from a newly placed right ventricular (rv) lead.The patient stated that when laying down on their left side "it felt like a baby was kicking" and that they had been back to the clinic twice and they no longer feel it.The patient further reports that every night at the same time they feel that same sensation which was attributed to the program that monitors pacing thresholds at different intervals.Additionally, the clinic disclosed that the patient exhibited phrenic stimulation which the patient could not tolerate.Loss of capture was noted several time.The programmed feature that monitors pacing thresholds at different intervals was turned off and outputs were decreased.The rv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY PLUS MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12284945
Report Number2649622-2021-15821
Device Sequence Number3668620
Product Code OJX
UDI-Device Identifier00643169860124
UDI-Public00643169860124
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/04/2021
Device Model Number429678
Device Catalogue Number429678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W4TR01 CRTP, 459878 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight78